# SDR CA970507008

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 284T02724
- Condition: Failed
- Location: Rt Mlg Tilt
- Component: Boeing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) IN CRUISE STATUS MESSAGE DISPLAYED, AIR/GROUND DISAGREE, RH MAIN GEAR TILT SENSOR REPLACED.
